共 50 条
- [21] Contraction and expansion flows of non-Newtonian fluids [J]. Composites manufacturing, 1993, 4 (02): : 109 - 116
- [22] CERTAIN SECONDARY FLOWS OF NON-NEWTONIAN FLUIDS [J]. JOURNAL OF RHEOLOGY, 1978, 22 (03) : 300 - 300
- [23] GLOBAL SOLVABILITY OF THE MULTIDIMENSIONAL EQUATIONS OF COMPRESSIBLE NON-NEWTONIAN FLUIDS, TRANSPORT EQUATION AND THE ORLICZ SPACES [J]. SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA, 2009, 6 : 120 - 165
- [25] A GENERALIZED VELOCITY DISTRIBUTION FOR NON-NEWTONIAN FLUIDS [J]. AICHE JOURNAL, 1961, 7 (03) : 392 - 393
- [28] NUMERICAL MODELLING OF STEADY AND UNSTEADY FLOWS OF GENERALIZED NEWTONIAN FLUIDS [J]. PROGRAMS AND ALGORITHMS OF NUMERICAL MATHEMATICS 18, 2017, : 55 - 62
- [29] Applications of non-Newtonian calculus for classical spaces and Orlicz functions [J]. Afrika Matematika, 2019, 30 : 297 - 309